Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

georgeisabamf

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I have been on accutane for about 5 months now and have had no side effects except for the dry skin and lips and things of that nature. Well for the past week or so I've been getting these bad sinus headaches (you know the ones that you feel behind your eye?) and I'm wondering if it is due to accutane. Now I take 3 pills a day (60mg), 2 in the morning, and one at night. Lately I have been skipping the morning dosage (and saving it for night time, total of 3 at night) to see if my headache doe
  2. I am on my third month of accutane right now (well third or fourth, not 100% sure exactly). and I really am not seeing much of an improvement. I mean, I would say I get a few less breakouts, but I still have some really stubborn spots on my face (like to the side of my lips) and they hurt REALLY bad and are very irritating. The only real place that I can see good results are on my chest, I had chest acne and now it's all gone, there is no acne at all, just a little red blemishes but they are
  3. My doctor never told me it was bad, but I just randomly found out online that it can cause "serious" problems apparently. Well I just got done drinking a tall glass of it... am I going to die? Seriously though, does it have adverse effects and it is dangerous?
  4. Alright thanks guys. Yeah I read online and it says that accutane can cause mood swings. I never really noticed how bad I was until my girlfriend pointed it out. Although she said she does understand that it is the pill that makes me that bad, so she'll live with it. I'll definetly need to take a few deep breaths though, I mean the most minor things have been setting me off. I'll just keep my cool and watch what I say, I don't want to stop taking the drug either cause I already started, mig
  5. I am on my 4th week of accutane right now and have noticed some drying of the lips and some facial drying as well, but I have noticed other side effects and I don't know what to do. You see ever since I started taking accutane I have not been thinking before I say things. Me and my girlfriend have been going out for 13 months now and we are an amazing couple, of course we have a few disagreements but nothing major. Ever since after the first week of me being on accutane though I've been hurti
  6. I picked up my first set of pills today and I begin tonight with pill number one. I am to take 2 10mg pills in the morning and one at night. I'm excited and I think I am ready to go, after reading up a lot I learned about many side effects that it causes and am hopefully prepared for it all. I got myself some cetaphil cream to moisturize my face, and aquaphor for my lips. Is there any other products that I should go out and get to help with dryness and all that good stuff? Or should I be se
  7. Buying pills from a man in a black van just sounds like a bad idea from the get go.
  8. I don't use any vitamins at the moment... do you suggest any? I use conditioner right now in my hair that is all, is there anything else you suggest?
  9. I have used finacea (dermatologist recommended) for about 4 months in the past, I used it religiously and saw NO improvement in my redness. Seriously, it didn't change at all, but that may be just me. My red spots are stubborn, but Finacea just didn't do it for me. But for some I hear it works wonders.
  10. I know there are probably numerous posts with the same topic and whatnot but I have a few questions regaurding me starting accutane. Well I just got my first blood test done and soon enough I am HOPING to start my first doses of accutane (Which is iffy seeing as how I have a high amount of Bilirubin already in my liver, meaning one of my liver enzymes is high, therefor it may be too high to even start accutane, which I really hope isn't the case), I'm excited and hoping it works but I have a f
×